# SDR AALA980660

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BELLFRAME REPAIR STATION 990 BETWEEN STA 25A TO STRINGER 30.  REMOVED DOUBLERS, REMOVED CORROSION, TREAT AND PRIMED, REINSTALLED DOUBLERS.  (M)
